You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Computing the Invariant Law of a Fluid Model
L. C. G. Rogers and Z. Shi
Journal of Applied Probability
Vol. 31, No. 4 (Dec., 1994), pp. 885-896
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215314
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we discuss a variety of methods for computing the Wiener-Hopf factorization of a finite Markov chain associated to a fluctuating additive functional. The importance of this is that the equilibrium law of a fluid model can be expressed in terms of these Wiener-Hopf factors. The diagonalization methods considered are actually quite efficient, and provide an effective solution to the problem.
Journal of Applied Probability © 1994 Applied Probability Trust